Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Can I get help with digestive symptom ?

I am a 52 year old female. I have never had any digestive problems until 7 weeks ago. I attended a family picnic and came down with what I thought was a stomach virus. I had diarrhea and severe nausea . This lasted for around 2 weeks. Then the nausea stopped and I developed diarrhea in the morning only. Finally went to see a GP who prescribed Cipro 500 mg, twice a day for 7 days. The diarrhea stopped after the second dose of Cipro. I took the last dose on Sunday morning and have been feeling fine, but this morning( Thursday ) the diarrhea was back. I have been eating yogurt with live cultures and taking the pro biotic Culturelle in the evening. I am a nervous wreck over this. What else should I be doing ? PLease help me.
Asked On : Fri, 30 Jul 2010
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
your stomach is upset what you had in the picnic. so in homeopathy diarrhea can be control medicines like nux vomica, ars alb will help you
Answered: Thu, 6 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor